# SDR SWIA202265274

- Difficulty date: April 4, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 35,671 hours, 25,869 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON AVIONICS BAY DOOR HANDLE HOUSING IS CLASSIFIED AS " MAJOR REPAIR" / ***FORM M-337 INITIATED***    (FILED - CLOSED)   REMOVED AND REPLACED AVIONICS BAY DOOR HANDLE HOUSING IN REFERENCE TO CRJ 700 SRM 52-42-02. COMPLIED WITH TASK CARD 51-900-1002-SKY.FORM M-337 COMPLETED. SEE CP 24593270 FOR ORIGINAL DISCREPANCY. SEE CP 24596239 FOR FPI CRACK VERIFICATION. SEE CP 24617627 FOR PRESSURIZATION CHECK.
